# SDR SWIA200819346

- Difficulty date: January 15, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 32,958 hours, 47,779 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, LEFT WING INBOARD UNDERWING NR 2 FUEL PANEL HAS LEAKING RIVETS.  REPLACED RIVETS AND REPAIRED CRACKED STRINGER IAW SRM 57-20-03.
